# SDR AUS20030560

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical Power
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) ELECTRICAL WIRING LOCATED IN THE MEC AT THE REAR OF THE E3 PANEL ARCED AND BURNED.  CAUSED BY PANEL RETAINING SCREW CHAFING ON 115 VOLT AND 28 VOLT WIRING OF THE LEFT TRU.
